Affordable Access

Publisher Website

Partitions of Unity in Sobolev Spaces over Infinite Dimensional State Spaces

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
143
Issue
1
Identifiers
DOI: 10.1006/jfan.1996.2968

Abstract

Abstract We prove some general results on the existence of partitions of unity consisting of continuous functions in certain Sobolev type spaces on various infinite dimensional manifolds. As special cases we obtain in particular, partitions of unity (a) in the Malliavin test functions on an abstract Wiener space; (b) in the first order Sobolev spaces on pinned and free loop spaces; (c) in the first order Sobolev spaces associated with reversible Fleming–Viot processes.

There are no comments yet on this publication. Be the first to share your thoughts.